Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 18, 2009, 6:46 PM CST for Greene County, Mississippi; Washington County, Alabama. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 6:46 PM CST (00:46 UTC)
- Expired
- Feb 18, 2009, 7:30 PM CST
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 6:58 PM CST | HAIL 0.88 | 3 N Leakesville, MS | |
| Feb 18, 7:15 PM CST | TSTM WND DMG | 1 N Topton, AL | TREES AND POWERLINES DOWN ON COUNTY ROAD 19. |
| Feb 18, 7:15 PM CST | HAIL 2 | 1 N Topton, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 190046 SVRMOB ALC129-MSC041-190130- /O.NEW.KMOB.SV.W.0015.090219T0046Z-090219T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 646 PM CST WED FEB 18 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREENE COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF LEAKESVILLE... WASHINGTON COUNTY IN SOUTHWEST ALABAMA... THIS INCLUDES THE CITY OF CHATOM... * UNTIL 730 PM CST * AT 642 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR NEELY...OR ABOUT 12 MILES WEST OF LEAKESVILLE...MOVING EAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LEAKESVILLE BY 655 PM CST... ROUNSAVILLE BY 700 PM CST... VINEGAR BEND AND ESCATAWPA BY 705 PM CST... DEER PARK BY 710 PM CST... SEABOARD AND TIBBIE BY 715 PM CST... TOPTON BY 720 PM CST... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. LAT...LON 3158 8817 3124 8801 3106 8880 3121 8883 TIME...MOT...LOC 0046Z 253DEG 53KT 3118 8869 $$
2 follow-up statements
000 WWUS54 KMOB 190054 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 654 PM CST WED FEB 18 2009 ALC129-MSC041-190130- /O.CON.KMOB.SV.W.0015.000000T0000Z-090219T0130Z/ WASHINGTON AL-GREENE MS- 654 PM CST WED FEB 18 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR EAST CENTRAL GREENE AND SOUTHERN WASHINGTON COUNTIES... AT 651 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR JONATHAN...OR NEAR LEAKESVILLE...MOVING EAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROUNSAVILLE BY 700 PM CST... VINEGAR BEND...ESCATAWPA AND 6 MILES SOUTH OF FRUITDALE BY 705 PM CST... DEER PARK BY 710 PM CST... SEABOARD AND TIBBIE BY 715 PM CST... HAWTHORN AND TOPTON BY 720 PM CST... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. LAT...LON 3151 8818 3124 8801 3114 8861 3124 8866 TIME...MOT...LOC 0054Z 253DEG 53KT 3121 8856 $$
000 WWUS54 KMOB 190108 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 708 PM CST WED FEB 18 2009 MSC041-190119- /O.CAN.KMOB.SV.W.0015.000000T0000Z-090219T0130Z/ GREENE MS- 709 PM CST WED FEB 18 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENE COUNTY IS CANCELLED... LAT...LON 3130 8839 3148 8818 3124 8801 3118 8836 TIME...MOT...LOC 0109Z 253DEG 53KT 3127 8831 $$ ALC129-190130- /O.CON.KMOB.SV.W.0015.000000T0000Z-090219T0130Z/ WASHINGTON AL- 709 PM CST WED FEB 18 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHERN WASHINGTON COUNTY... AT 706 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR VINEGAR BEND...OR ABOUT 14 MILES NORTHEAST OF LEAKESVILLE...MOVING EAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SEABOARD AND TIBBIE BY 715 PM CST... TOPTON BY 720 PM CST... HAWTHORN AND MCINTOSH BY 725 PM CST... THIS IS A DANGEROUS STORM IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. LAT...LON 3130 8839 3148 8818 3124 8801 3118 8836 TIME...MOT...LOC 0109Z 253DEG 53KT 3127 8831 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 5:30 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 18, 5:30 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CST WED FEB 18 2009
.AVIATION...(00Z ISSUANCE)IFR/LIFR CONDITIONS WILL PRECEDE A FRONT
MOVING OVER THE AREA AFTER MIDNIGHT TONIGHT. BEST CHANCE FOR TSRA
WILL BE BETWEEN 00Z AND 03Z...TAPERING OFF FROM THERE AS ANY
INSTABILITY OVER THE AREA WEAKENS.
/16
*************** PREVIOUS **********************
&&
.SHORT TERM...(TONIGHT THROUGH FRIDAY)...GREATEST CONCERN IN THE
SHORT TERM WILL BE THE REST OF TODAY AND TONIGHT FOR THE POTENTIAL
OF SEVERE THUNDERSTORMS. THE MARINE LAYER AND ASSOCIATED LOW CLOUDS
HAVE REALLY PUT A DAMPER ON AVAILABLE INSTABILITY THIS AFTERNOON.
THE MOST UNSTABLE AIRMASS WAS LOCATED TO THE NORTH AND WEST OF THE
CENTRAL GULF COAST. HOWEVER PLENTY OF SHEAR IS AVAILABLE UNDER A 100
KNOT SUBTROPICAL JET AND 45 TO 50 KNOT LOW LEVEL JET. THUS SPC HAS
MOVED THE MODERATE RISK TO THE NORTH OF OUR AREA WHERE THE BETTER
COMBINATION OF SHEAR AND INSTABILITY IS FOUND. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO INCREASE TO OUR NORTH AND WEST AND
WILL EVENTUALLY ORGANIZE INTO A SQUALL LINE AHEAD OF A COLD FRONT
LATER THIS EVENING. THIS LINE WILL RACE ACROSS THE GULF COAST LATER
THIS EVENING AND OVERNIGHT AHEAD OF THE FRONT. THE PRIMARY THREAT
WITH THIS LINE WILL BE DAMAGING WIND GUSTS WITH A SMALLER THREAT OF
ISOLATED TORNADOES. ONCE THE FRONT PASSES AROUND MIDNIGHT...A COOLER
AND DRIER AIRMASS WILL RETURN FOR THE LATTER HALF OF THE WEEK. LOWS
WILL DROP NEAR TO SLIGHTLY BELOW FREEZING ACROSS MOST LOCATIONS BOTH
THURSDAY AND FRIDAY NIGHTS AS HIGH PRESSURE BUILDS ACROSS THE
REGION. HIGHS IN THE UPPER 50S TO NEAR 60 CAN BE EXPECTED BOTH
THURSDAY AND FRIDAY UNDER CLEAR SKIES. /13
.LONG TERM...(SATURDAY THROUGH TUESDAY)...A STRONG UPPER TROUGH WILL
DIVE SOUTHWARD OUT OF THE UPPER MIDWEST ON SATURDAY SENDING A COLD
FRONT TOWARD THE GULF COAST SATURDAY NIGHT. IN RESPONSE TO STRONG
HEIGHT FALLS ASSOCIATED WITH THE UPPER TROUGH...SFC LOW PRESSURE IS
FORECAST TO DEVELOP ON THE SOUTHERN END OF THE FRONT ACROSS THE
NORTHWESTERN GULF AND MOVE SOUTHEASTWARD ACROSS THE NORTH CENTRAL
GULF SATURDAY NIGHT INTO SUNDAY. SOUTHERLY FLOW AHEAD OF THE LOW
WILL BRING CLOUDS AND SHOWERS BACK INTO THE AREA ON SATURDAY WITH A
BETTER CHANCE OF RAIN SATURDAY NIGHT AS OVERRUNNING FROM THE LOW
INCREASES. A COOLER AND DRIER AIRMASS WILL MOVE BACK INTO THE AREA
SUNDAY WITH HIGHS IN THE LOW TO MID 50S BEFORE A RAPID WARM UP
BEGINS FOR THE START OF THE NEW WORK WEEK. /13
&&
.AVIATION...(18Z ISSUANCE)...MVFR CONDITIONS THIS AFTERNOON ARE
EXPECTED TO DETERIORATE...WITH MOST AREAS UNDER IFR CONDITIONS THIS
EVENING. INCREASED DYNAMICS...AND A INCREASING UNSTABLE AIRMASS WILL
RESULT IN SCATTERED THUNDERSTORMS WITH OCNL LIFR CONDITIONS FROM
LATE AFTERNOON THROUGH EARLY EVENING AHEAD OF AN APPROACHING FRONTAL
BOUNDARY. BY MID EVENING...EXPECT A MORE ORGANIZED LINE OF
THUNDERSTORMS TO MOVE EAST ACROSS THE WESTERN FLORIDA PANHANDLE...
BRINGING OCNL LIFR OR LOWER CONDITIONS. THE FRONT AND ANY ASSOCIATED
WEATHER SHOULD EXIT EAST OF THE AIRPORTS BY LATE TONIGHT. /22
&&
.MARINE...A COLD FRONT WILL BE APPROACHING THE COASTAL WATERS FROM
THE NORTHWEST THIS EVENING...WITH A STRONG SOUTHWESTERLY FLOW
EXPECTED. THUNDERSTORMS...SOME STRONG...MAY DEVELOP OVER LAND AND
MOVE SOUTHEAST OVER PARTS OF THE MARINE AREA THIS EVENING. THE COLD
FRONT WILL MOVE QUICKLY ACROSS THE COASTAL WATERS TONIGHT...WITH
SHOWERS AND THUNDERSTORMS ENDING FROM NORTHWEST TO SOUTHEAST ACROSS
THE MARINE AREA...FOLLOWED BY A STRONG NORTHWESTERLY WIND FLOW. THE
STRONG OFFSHORE FLOW WILL CONTINUE OVER SOUTHERN PORTIONS OF THE
MARINE AREA THROUGH THURSDAY NIGHT...BUT SUBSIDE FRIDAY AND SATURDAY
AS HIGH PRESSURE BUILDS OVER THE MARINE AREA. WINDS AND SEAS WILL
REBUILD ONCE AGAIN ON SUNDAY AS YET ANOTHER FRONTAL BOUNDARY MOVES
ACROSS THE COASTAL WATERS. /22
&&
.FIRE WEATHER...MUCH DRIER AIR WILL RETURN TO THE CENTRAL GULF COAST
FOR THE LATTER HALF OF THE WEEK WITH RELATIVE HUMIDITY LEVELS
DROPPING BELOW CRITICAL VALUES ACROSS THE FLORIDA PANHANDLE BOTH
THURSDAY AND FRIDAY. ALABAMA ZONES WILL HAVE TO BE MONITORED FOR A
POSSIBLE FIRE WEATHER WATCH OR RED FLAG WARNING ON FRIDAY AS
RELATIVE HUMIDITIES ARE FORECAST TO BE CLOSE TO CRITICAL LEVELS. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 62 32 62 / 90 00 00 05
PENSACOLA 51 64 33 58 / 90 00 00 05
DESTIN 54 65 38 55 / 90 00 00 05
EVERGREEN 48 58 28 57 / 80 00 00 05
WAYNESBORO 46 58 28 59 / 50 00 00 05
CAMDEN 46 55 29 57 / 60 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&
13.JC
22.JPHazardous weather outlook, Feb 18, 1:04 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 104 PM CST WED FEB 18 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191915- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 104 PM CST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ...RISK OF STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING... SOUTHWESTERLY WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS OVER MOST OF THE COASTAL WATERS BY EARLY EVENING AS A FRONTAL SYSTEM APPROACHES FROM THE NORTHWEST. WINDS WILL SHIFT TO THE NORTH AT 20 TO 25 KNOTS WITH HIGHER GUSTS OVERNIGHT AFTER THE FRONT MOVES THROUGH. THESE STRONG WINDS WILL CONTINUE TO POSE A HAZARD FOR THE NAVIGATION OF SMALL CRAFT THROUGH LATE THURSDAY. AN INTENSIFYING SURFACE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE LOWER GREAT LAKES...AS AN ASSOCIATED COLD FRONT MOVES TOWARD OUR AREA. THE FRONT WILL MOVE INTO INTERIOR SOUTHEAST MISSISSIPPI AND PARTS OF INTERIOR SOUTHWEST ALABAMA BY AROUND 6 PM THIS EVENING...THEN MOVING ACROSS THE REGION THROUGH LATE EVENING. THE FRONT IS THEN EXPECTED TO MOVE OFF THE COAST SOUTH OF THE FLORIDA PANHANDLE AFTER MIDNIGHT. IN ADVANCE OF THIS FRONT...AND INCREASING MOIST AND UNSTABLE AIRMASS WILL BE BUILDING NORTH ACROSS THE REGION...WITH CHANCES OF THUNDERSTORMS INCREASING BY MID AFTERNOON AND CONTINUING THROUGH THE EVENING HOURS. THE ENTIRE OUTLOOK AREA HAS BEEN PLACED IN A MODERATE RISK OF SEVERE STORMS TODAY. SUFFICIENT INSTABILITIES AND ATMOSPHERIC SHEAR EXISTS TO SUPPORT THE POTENTIAL FOR DISCRETE SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL AND A FEW STRONG TORNADOES BETWEEN 4 AND 9 PM. IN THE MID TO LATE EVENING HOURS... THE THUNDERSTORMS WILL TRANSITION INTO A MORE LINEAR STRUCTURED LINE OF STORMS THAT WILL PRIMARILY AFFECT AREAS ALONG AND SOUTHEAST OF I-65. ANY SEVERE THREAT WITH THIS LINE OF STORMS WILL BE MORE OF A STRAIGHT LINE DAMAGING WIND AND HAIL EVENT. THE FRONT AND ANY ASSOCIATED WEATHER SHOULD EXIT SOUTHEAST OF THE AREA SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT DUE TO STRONG WINDS AND HIGH SEAS WILL PERSIST THROUGH THURSDAY NIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WINDS DECREASE AND SEAS SUBSIDE BY FRIDAY...TRENDING HIGHER ON SATURDAY AS NEXT COLD FRONT APPROACHES FROM THE NORTHWEST. ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED FOR SATURDAY AS WELL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER MAY BE REQUIRED THROUGH THIS EVENING DUE TO THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 6:17 PM CST | Tornado Warning | MOB | Choctaw | 43 min |
| Feb 18, 7:22 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 38 min |
| Feb 18, 7:56 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 21 min |
| Feb 18, 8:20 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 25 min |
| Feb 18, 11:42 PM CST | Special Marine Warning | MOB | 85 min | |
| Feb 19, 12:14 AM CST | Special Marine Warning | MOB | 91 min | |
| Feb 19, 12:45 AM CST | Special Marine Warning | MOB | 90 min | |
| Feb 19, 2:04 AM CST | Special Marine Warning | MOB | 116 min | |
| Feb 19, 3:24 AM CST | Special Marine Warning | MOB | 60 min | |
| Feb 19, 10:08 AM CST | Small Craft Advisory | MOB | 24 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.